# SDR UALA2011080103985

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 65,080 hours, 11,726 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS R IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  STATUS MSG-2431632 INACTV DC MODE MSG-2423680 LATCHD DC MODE.  RESET IDG, SVCD & RAN OKAY.
